MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. CENTROSFLO®; CENTROS LONG TERM HEMODIALYSIS CATHETER, CENTROSFLO LONG TERM HEMODIALYSIS CATHE

MERIT MEDICAL SYSTEMS INC. CENTROSFLO®; CENTROS LONG TERM HEMODIALYSIS CATHETER, CENTROSFLO LONG TERM HEMODIALYSIS CATHE
Model Number 00884450276129
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Internal Organ Perforation (1987); Pericarditis (4448)
Date of Event 05/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a placement procedure of a hemodialysis catheter, the patient developed pericardial hematoma and right atrium endocardium perforation from the tip of the sylet of the catheter.The patient was transferred to icu in stable condition.No additional information available.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
CENTROSFLO®
Common Device Name
CENTROS LONG TERM HEMODIALYSIS CATHETER, CENTROSFLO LONG TERM HEMODIALYSIS CATHE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key17027370
Report Number1721504-2023-00054
Device Sequence Number20560083
Product Code MSD
UDI-Device Identifier00884450276129
UDI-Public00884450276129
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K151967
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00884450276129
Device Catalogue NumberCENFT23K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer07/03/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient SexUnknown